# SDR CA961118008

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Part number: 25806531
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT ATTENDANT FELT ELECTRICAL SHOCK IN REAR GALLEY POSITION #527. HOT CUP RECEPTACLE REPLACED.
